MathSciNet Relay Station
MathSciNet bibliographic data
MR1875673 60J60 (62F12 62M05)
Gloter, Arnaud; Jacod, Jean Diffusions with measurement errors. II. Optimal estimators. ESAIM Probab. Statist. 5 (2001), 243–260.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement